# SDR 2006UALA00085

- Difficulty date: January 17, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 16,656 hours, 4,409 cycles
- Engine: Pwa PW4052
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Rt Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO RIGHT ENGINE FUEL FILTER EICAS MESSAGE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN FUEL PUMP.  SHOP TEARDOWN REVEALED THAT THE PUMP HAD INTERNAL DAMAGE AS THE RESULT OF A MISSING THRUST WASHER.  ALTHOUGH IT COULD NOT BE PROVEN CONCLUSIVELY, BASED ON THE PUMP TIME, IT IS BELIEVED THAT THE THRUST WASHER BROKE APART, RATHER THAN BEING OMITTED AT ASSEMBLY.
